Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS North Platte, NE

May 5, 2007Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 1:01 AM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 1:01 AM MDT (07:01 UTC)
Expired
May 5, 2007, 1:45 AM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 1:30 AM MDTTSTM WND GST 734 W North Platte, NEMEASURED FROM UNION PACIFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 12:30 AM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 050701
SVRLBF
NEC101-111-135-050745-
/O.NEW.KLBF.SV.W.0103.070505T0701Z-070505T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
201 AM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF NORTH PLATTE...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 245 AM CDT(145 AM MDT)

* AT 1258 AM MDT(158 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF PAXTON TO 10
  MILES SOUTH OF GRAINTON...OR ALONG A LINE EXTENDING FROM 11 MILES
  EAST OF OGALLALA TO 16 MILES NORTHWEST OF HAYES CENTER...AND MOVING
  EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PAXTON BY 110 AM MDT...
  WALLACE AND SARBEN BY 115 AM MDT...
  SUTHERLAND RESERVOIR STATE RECREATION AREA AND DICKENS BY 230 AM
  CDT...
  SUTHERLAND BY 235 AM CDT...
  HERSHEY BY 240 AM CDT...
  WELLFLEET AND 8 MILES SOUTHWEST OF LAKE MALONEY STATE RECREATION
  AREA BY 245 AM CDT...

LAT...LON 4136 10166 4071 10137 4074 10119 4074 10071
      4136 10075

$$

BUTTLER
2 follow-up statements
000 
WWUS53 KLBF 050723
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 AM CDT SAT MAY 5 2007

NEC135-050731-
/O.CAN.KLBF.SV.W.0103.000000T0000Z-070505T0745Z/
PERKINS NE-
121 AM MDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS COUNTY IS 
CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY AND NO LONGER POSED A SEVERE THREAT.

IF SEVERE THUNDERSTORMS WERE OBSERVED...CONTACT LOCAL LAW 
ENFORCEMENT AND HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER 
SERVICE IN NORTH PLATTE.

LAT...LON 4136 10166 4104 10123 4075 10117 4071 10110
      4074 10071 4136 10075

$$

NEC101-111-050745-
/O.CON.KLBF.SV.W.0103.000000T0000Z-070505T0745Z/
LINCOLN NE-KEITH NE-
221 AM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM
CDT(145 AM MDT) FOR EASTERN KEITH AND WESTERN LINCOLN
COUNTIES...

AT 118 AM MDT(218 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SARBEN TO
SUTHERLAND RESERVOIR STATE RECREATION AREA TO 7 MILES SOUTHEAST OF
HIGHWAY 25 MILE MARKER 60...OR ALONG A LINE EXTENDING FROM 18 MILES
EAST OF OGALLALA TO 20 MILES WEST OF NORTH PLATTE TO 14 MILES NORTH
OF HAYES CENTER...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUTHERLAND RESERVOIR STATE RECREATION AREA BY 230 AM CDT...
  SUTHERLAND BY 240 AM CDT...
  HERSHEY...HIGHWAY 83 MILE MARKER 60...WELLFLEET AND HIGHWAY 83 MILE
  MARKER 70 BY 245 AM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER IN AN INTERIOR 
ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 4136 10166 4104 10123 4075 10117 4071 10110
      4074 10071 4136 10075

$$

BUTTLER
000 
WWUS53 KLBF 050745
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
244 AM CDT SAT MAY 5 2007

NEC101-111-050754-
/O.EXP.KLBF.SV.W.0103.000000T0000Z-070505T0745Z/
LINCOLN NE-KEITH NE-
244 AM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEITH AND WESTERN
LINCOLN COUNTIES EXPIRES AT 245 AM CDT(145 AM MDT)...

THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEITH AND WESTERN 
LINCOLN COUNTY HAS BEEN ALLOWED TO EXPIRE. THE THUNDERSTORMS 
RESPONSIBLE FOR THE WARNING HAVE WEAKENED TO BELOW SEVERE LIMITS. 
GUSTY WINDS TO 45 MPH...HEAVY RAIN AND FREQUENT LIGHTNING IS LIKELY 
AS THESE STORMS MOVE INTO CENTRAL LINCOLN COUNTY.

LAT...LON 4136 10166 4104 10123 4075 10117 4071 10110
      4074 10071 4136 10075

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:46 PM MDT, 11 hours 15 minutes earlier.

Area forecast discussion, May 4, 1:46 PM MDT, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM CDT FRI MAY 4 2007

.SYNOPSIS...
WARM AIR ADVECTION PATTERN IS CLEARLY SETTING UP ACROSS SWRN KS. IT
IS AIMED AT SCNTL NEB. PER SPC OUTLOOKS WE WONT ATTEMPT TO SECOND
GUESS THEIR FCST FOR SUPER CELL DEVELOPMENT OVER NERN COLO THIS
AFTN. ALL INDICATIONS ARE ATTM THAT SUPER CELLS WILL DEVELOP ACROSS
SCNTL NEBRASKA AND PERHAPS OTHER AREAS OF WRN AND NCNTL NEB.

&&

.DISCUSSION...
THE TONIGHT FCST USES STRAIGHT NAM12. THIS MODEL WORKED WELL LAST
NIGHT. IF IT VERIFIES FLOODING WILL DEVELOP ACROSS AREAS ALONG AND
EAST OF HIGHWAY 83 WHERE THE FLASH FLOOD WATCH IS IN EFFECT. ALL
INDICATIONS ARE A MCS AND ATTENDANT HEAVY RAINFALL CENTROID WILL
DEVELOP ALONG THE INVERTED TROF PARKED ACROSS NCNTL NEB. FCST HAS
BEEN WORDED FOR HEAVY RAIN AND HAIL. TORNADO THREAT IS CONDITIONAL
BASED ON THE WARM SECTOR PUSHING INTO SWRN NEB THIS EVENING. WILL LET
SPC HANDLE THAT ONE.

FOR SATURDAY THE WARM FRONT WILL PUSH WELL NORTH INTO NEB AND ON INTO
THE NRN PLAINS. ADDITIONAL SUPER CELL STORMS ARE EXPECTED TO DEVELOP
IN THE AFTN AND EVENING. TORNADO THREAT WILL INCREASE AS THE FRONT
MOVES NORTH IN THE AFTN AND EVENING. FCST USES A BLEND OF THE NAM AND
GFS. WOULD EXPECT THE FLASH FLOOD WATCH WILL NEED TO BE REISSUED OR
EXTENDED THRU SUNDAY MORNING.

FOR SUNDAY...IT LOOKS LIKE THE INVERTED TROF WILL BE FAR ENOUGH
EAST TO PRECLUDE LIKELY POPS EXCEPT IN THE FAR ERN ZONES. THUS
FCST IS FOR CHC POPS ACROSS MOST OF THE FCST AREA. DRY AIR IS FCST
TO PUSH ACROSS MOST OF THE AREA IN THE AFTERNOON. SOME OF THE MET
GUIDANCE AND THE NAM12 SUGGEST A WIND ADZY MAY BE NECESSARY FOR WLY
WINDS.

MONDAY THROUGH WEDNESDAY...THE NAM IS TOO FAST TO EVEN CONSIDER. THE
ECMWF IS THE SLOWEST SOLN AND IS PREFERRED. FCST CONTINUES CHC/SLGHT
CHC POPS. THE GFS PWS ARE RATHER LOW...LESS THAN AN INCH...SO HEAVY
RAIN IS UNLIKELY. INFACT THE GFS SHOWS LITTLE ADDITIONAL RAINFALL
DURING THIS TIME PERIOD.  THE ECMWF LIFTS THE UA LOW ACROSS THE CNTL
PLAINS THURSDAY AND FRIDAY. THIS IS MUCH SLOWER THAN THE GFS AND
SLOWER THAN PREVIOUS RUNS OF THE ECMWF.

THURSDAY AND FRIDAY...FCST RELIES HEAVILY ON THE HPC GRIDS...WARMER
AND SOMEWHAT DRIER WEATHER. THERE A SLIGHT CHC OF TSTM LATE THURSDAY
AS THE UA LOW MOVES THROUGH.

&&

.AVIATION...
COMPLEX CONDITIONS TONIGHT. WESTERN NEB AND NORTHEASTERN CO MAINLY
VFR FOR NOW...MEANWHILE THE REST OF THE AREAS IS MVFR TO IFR. LOW
PRESSURE SYSTEM TO CONTINUE TO SPIN ACROSS THE CENTRAL PLAINS WITH
AN INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS. AS THE EVENING
CONTINUES...MOST AREAS EXPECTED TO BE MVFR OR IFR FROM CIGS AND/OR
VSBYS. SHOWERS AND THUNDERSTORMS GIVE WAY TO STRATUS AND FOG EARLY
TOMORROW BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOP. VERY
LIMITED CHANCES FOR VFR CONDITIONS TOMORROW.
&&

.HYDROLOGY...
3 HR FFG IS GENERALLY NEAR 2 INCHES. THE CUSTER COUNTY NORTHEAST
THROUGH HOLT COUNTY AREA IS HIGHLY FLOOD PRONE AS SIGNIFICANT LOW
LAND FLOODING OCCUR ABOUT A WEEK AGO. THE FLASH FLOOD WATCH AREA
EXTENDS SOUTHWARD THRU THE CANYON LANDS OF SWRN NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT
NEBRASKA ZONES 005>010-025>029-037-038-059-070-071. TORNADO WATCH
226 UNTIL 10 PM CDT PARTS OF NCNTL NEBRASKA.

&&

CDC
Hazardous weather outlook, May 4, 6:03 PM MDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT FRI MAY 4 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-060015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
703 PM CDT FRI MAY 4 2007 /603 PM MDT FRI MAY 4 2007/

...FLASH FLOOD WATCH UNTIL SATURDAY MORNING FOR PORTIONS OF WESTERN
AND NORTH CENTRAL NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

UPPER LEVEL LOW PRESSURE WILL MOVE ACROSS UTAH TONIGHT. EAST OF
THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS
THE HIGH PLAINS. AS THIS FEATURE COLLIDES WITH ABUNDANT LOW LEVEL
MOISTURE AND STRONG INSTABILITY...SCATTERED THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION. SUFFICIENT LOW
LEVEL WIND SHEAR WILL EXIST FOR ISOLATED SUPERCELL THUNDERSTORMS
WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED
TORNADOES POSSIBLE. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS
IS EAST OF A LINE FROM OSHKOSH TO VALENTINE.

ALSO A FLASH FLOOD WATCH IS IN EFFECT. RECENT RAINFALL HAS
SATURATED THE GROUND AND THE THUNDERSTORMS TONIGHT HAVE THE
POTENTIAL TO PRODUCE HEAVY RAIN.

STAYED TUNED TO THE LATEST WARNING FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND
SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL
SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY
SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN
COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE
ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN
EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH
INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND
SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY
AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE
THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO OGALLALA. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS
UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS
TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD
BE READY FOR ACTIVATION TONIGHT THROUGH SATURDAY NIGHT...AS SEVERE
THUNDERSTORMS ARE EXPECTED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KAR

In the hours before

Local storm report, May 4, 10:19 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             SARGENT                 41.64N 99.37W
05/04/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0225 PM     HAIL             SARGENT                 41.64N 99.37W
05/04/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0233 PM     HAIL             8 NNW SARGENT           41.75N 99.43W
05/04/2007  E1.00 INCH       LOUP               NE   PUBLIC

0246 PM     HAIL             3 NW BURWELL            41.81N 99.18W
05/04/2007  E1.00 INCH       GARFIELD           NE   PUBLIC

0247 PM     HAIL             5 NW BURWELL            41.83N 99.20W
05/04/2007  E1.00 INCH       GARFIELD           NE   PARK/FOREST SRVC

            VERY HEAVY 1 INCH HAIL REPORTED AT CALAMUS RESERVOIR

0332 PM     HAIL             3 SW AMELIA             42.20N 99.00W
05/04/2007  E1.75 INCH       HOLT               NE   PUBLIC

0408 PM     HAIL             ONEILL                 42.46N 98.65W
05/04/2007  E0.50 INCH       HOLT               NE   COUNTY OFFICIAL

            MARBLE SIZE HAIL AT ONEILL AIRPORT.

0410 PM     HAIL             13 SE ATKINSON          42.40N 98.80W
05/04/2007  E1.00 INCH       HOLT               NE   PUBLIC

0416 PM     HAIL             ONEILL                 42.46N 98.65W
05/04/2007  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0430 PM     HAIL             15 NNE ONEILL          42.66N 98.53W
05/04/2007  E0.88 INCH       HOLT               NE   PUBLIC

0452 PM     HAIL             7 SE BROWNLEE           42.22N 100.53W
05/04/2007  E0.88 INCH       CHERRY             NE   PUBLIC

0525 PM     HAIL             20 NE ONEILL            42.67N 98.37W
05/04/2007  E1.25 INCH       HOLT               NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING GROUND

0535 PM     HAIL             6 ESE LYNCH             42.80N 98.36W
05/04/2007  E0.88 INCH       BOYD               NE   PUBLIC

0600 PM     HAIL             10 NNE BROWNLEE         42.42N 100.55W
05/04/2007  E0.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            HAIL COVERING GROUND

0610 PM     HAIL             12 SW NAPER             42.84N 99.26W
05/04/2007  E1.75 INCH       KEYA PAHA          NE   PUBLIC

0610 PM     HAIL             11 SW NAPER             42.85N 99.25W
05/04/2007  E1.75 INCH       BOYD               NE   PUBLIC

&&

KROBERG
Local storm report, May 4, 11:16 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             MASON CITY              41.22N 99.30W
05/05/2007  E1.75 INCH       CUSTER             NE   FIRE DEPT/RESCUE

            HAIL QUARTER TO GOLF BALL SIZE LASTED FOR FIVE MINUTES

&&

TLK
Local storm report, May 4, 11:34 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HAIL             COMSTOCK                41.56N 99.24W
05/05/2007  E1.00 INCH       CUSTER             NE   FIRE DEPT/RESCUE

&&

TLK
Local storm report, May 5, 12:48 AM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             IMPERIAL                40.52N 101.64W
05/05/2007  E0.88 INCH       CHASE              NE   FIRE DEPT/RESCUE

0141 AM     HAIL             MADRID                  40.85N 101.54W
05/05/2007  E1.00 INCH       PERKINS            NE   EMERGENCY MNGR

&&

TLK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:04 PM MDTSevere Thunderstorm WarningLBFBoyd22 min
May 4, 10:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
May 4, 11:17 PM MDTSevere Thunderstorm WarningLBFCuster28 min
May 4, 11:29 PM MDTSevere Thunderstorm WarningLBFWheeler31 min
May 4, 11:36 PM MDTSevere Thunderstorm WarningLBFLincoln54 min
May 4, 11:41 PM MDTSevere Thunderstorm WarningLBFCuster34 min
May 4, 11:44 PM MDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 4, 11:47 PM MDTTornado WarningLBFChase43 min
May 4, 11:59 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 12:08 AM MDTTornado WarningLBFPerkins52 min
May 5, 12:12 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 12:27 AM MDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 12:29 AM MDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 12:33 AM MDTSevere Thunderstorm WarningLBFChase27 min
May 5, 12:46 AM MDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 12:55 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 12:57 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 2:25 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 2:35 AM MDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 5:02 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 7:51 AM MDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 8:00 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 8:49 AM MDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 9:03 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 9:16 AM MDTSevere Thunderstorm WarningLBFSheridan59 min
May 5, 9:32 AM MDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 9:35 AM MDTSevere Thunderstorm WarningLBFCuster55 min
May 5, 9:56 AM MDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 10:08 AM MDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 10:15 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 11:18 AM MDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 11:24 AM MDTTornado WarningLBFCuster51 min
May 5, 11:27 AM MDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 11:47 AM MDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 11:58 AM MDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 12:00 PM MDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 12:15 PM MDTTornado WarningLBFBlaine, Custer45 min
May 5, 12:41 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 12:44 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 12:57 PM MDTTornado WarningLBFBlaine, Brown63 min
May 5, 1:16 PM MDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 1:22 PM MDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 1:25 PM MDTTornado WarningLBFPerkins30 min
May 5, 1:36 PM MDTTornado WarningLBFCuster34 min
May 5, 1:44 PM MDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 1:45 PM MDTTornado WarningLBFBlaine, Brown60 min
May 5, 1:51 PM MDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 1:59 PM MDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 2:13 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer37 min
May 5, 2:13 PM MDTTornado WarningLBFKeith18 min
May 5, 2:44 PM MDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 2:46 PM MDTSevere Thunderstorm WarningLBFCherry59 min
May 5, 3:10 PM MDTTornado WarningLBFKeya Paha26 min
May 5, 3:30 PM MDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 3:30 PM MDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 3:43 PM MDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 4:09 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 4:14 PM MDTTornado WarningLBFHolt, Rock46 min
May 5, 4:37 PM MDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 4:43 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 4:51 PM MDTSevere Thunderstorm WarningLBFRock24 min
May 5, 5:36 PM MDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 5:37 PM MDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.